MathSciNet Relay Station
MathSciNet bibliographic data
MR545603 (81e:58004) 58A14 (53C99 58G99)
Dodziuk, Jozef $L\sp{2}$ harmonic forms on rotationally symmetric Riemannian manifolds. Proc. Amer. Math. Soc. 77 (1979), no. 3, 395–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement